A 24-year-old, Mr.M.S. (Ref. No. 13631) a student visited Life Force Center for treatment of Eczema which began in May 2004. At the beginning of the case, he described his symptoms as:
"My Eczema affects my face, forehead, back of the neck and forearms. It causes severe itching, exfoliation, scaling and oozing of watery sticky discharge and is worsened by hot dry weather, change of weather and in winters. Also my skin cracks with some bleeding. I am very much stressed as it is spreading.”
In addition to the eczema, he also had allergic rhinitis with complaints like itching, redness and watery eyes.
In medical history it was found that his eczema was cortisone masked as he was on topical as well as oral cortisone.
Emotionally he was very impulsive, short tempered, anxious and fastidious.
He had marked desire for spicy food and thermally hot. He had a family history of eczema in mother, dermatitis in father and hypothyroidism in grandmother.
After studying the case in details Dr. Rajesh Shah advised him to reduce the frequency of steroidal ointment and slowly stop it (chances of resurfacing were explained) and prescribed him our research based medicine along with his constitutional medicine.
At the 2 months follow up Mr. M. S reported that his eczema has stopped spreading and no new lesions were seen which used to be a common phenomenon before starting medicines. He was relaxed emotionally in terms of his anxiety and impulsiveness.
At the 6-month follow-up, Mr. M.S reported that his eczema was "much improved," and his symptoms other than eczema were "much improved." He felt that his eczema degree of disability was "much less disabling,” He had 50% improvement of eczema on face. Just after stopping cortisone his eczema on face mildly flared - to about 50% of improvement."
In the before/after pictures after 1 year period Mr. M.S. had major improvement. His most prominent symptom, exfoliation, scaling and oozing of watery sticky discharge with cracks on face, forehead, back of the neck and forearms were completely cleared.
He was told to continue the medicines for 3 months as a maintenance dose, Medicines were stopped after that with complete recovery.
(Uploaded on 27 april 2011 by Dr.S.N.B)